| Model Number |
82-6631 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A facility reported a microsensor (id 826631) could not be detected during procedure, before implantation site closure.The physician replaced it with a new sensor which worked as expected.No surgical delay.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The microsensor (id (b)(4)) was returned for evaluation.Device history record (dhr) - lot 3943845 (sn (b)(6)) met specifications when released.Failure analysis - the issue of the complaint was not confirmed.No visible damage to the millar sensor, catheter material, or connector.The icp express read 492.The device passed electronic, noise, linearity/hysteresis, and signal drift tests.The root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause of the defect reported by the customer could be due to excessive pressure applied to product.
Event or Problem Description
N/a.